MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 5 STANDARD 14MM LEFT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 5 STANDARD 14MM LEFT; KNEE COMPONENT
Model Number EIS5S14L
Medical Device Problem Codes Break (1069); Naturally Worn (2988)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, first operation at (b)(6) in 2017.Visited (b)(6) on suspicion of infection.It will be removed for infection on (b)(6) 2020 and (b)(6) 2021.During the operation on (b)(6) 2021, his tibial base was clearly damaged when removed.Physician's findings: since there are no findings of metallosis, it is unlikely that the implant had been damaged first, but i am worried that the implant may be easily damaged.Reporter's findings and response status; it seems that the scaffolding was lost due to the influence of the infection and it was damaged.However, because there are many related facilities, we would like to confirm that the implant meets our safety standards.(b)(4).Additional information received on 02/05/2021 from reliability engineer: adding new products to the group with its corresponding codes.
 
Additional Manufacturer Narrative
Additional information was received for this event on 02/05/2021: please remove code 2988 based on the investigation and product return.Added name of initial reporter.

Brand Name
EVOLUTION MP CS INSERT SIZE 5 STANDARD 14MM LEFT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11371804
Report Number3010536692-2021-00109
Device Sequence Number19798156
Product Code HRY
UDI-Device IdentifierM684EIS5S14L1
UDI-PublicM684EIS5S14L1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS5S14L
Device Catalogue NumberEIS5S14L
Device Lot Number1693063
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/05/2021
Initial Date Received by Manufacturer 02/05/2021
Supplement Date Received by Manufacturer02/05/2021
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date04/23/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;